# SDR GTIA2024030837974

- Difficulty date: March 7, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 35,112 hours, 13,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337704320100
- Condition: Cracked
- Location: Fr 43  S22r
- Part time: 35,112 hours, 13,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FR 43 RH STR 22 MEASURING .2465" L X .2465" W X RAF 01.-ACCOMPLISHED REPAIR OF FR43 FOOT RH CRACKED HOLE PER REO L24904 EA 5331-2430 INSTRUCTIONS CAT A NO REINSPECT PER RDAS 81356958/004/2024 #A REF NR 122190-34252 FOR RFTS 60005
